# SDR 97FDEA00830

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Connector
- Condition: Contaminated
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR WILL NOT STAY CLOSED WITH GEAR LEVER IN OFF POSITION.  CYCLED GEAR, NO HELP.  DRAINED WATER FROM CANNON PLUG AND CLEANED, OPERATIONAL CHECK OF GEAR DOOR GOOD PER MAINTENANCE MANUAL 32-12-1.
